# SDR AALA201808229010

- Difficulty date: August 5, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 58,690 hours, 26,096 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361072900000
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON  FLOOR PANEL 211EF IN THE COCKPIT, BETWEEN FRAMES 6 TO 11, FROM -Y254 TO Y254 .  REPLACED THE FLOOR PANEL IAW SRM 53-12-00-300-006, PARAGRAPH 2, FIGURE 20106, AND IRM 9701, REVISION H.
